Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.90
pages 89-98

Solution of Certain Initial Control Problems by the Optimal Set Partition Method

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
L. S. Krokha
Dnepropetrovsk State University, Dnepropetrovsk

RÉSUMÉ

The optimal control problem of initial conditions is considered for parabolic systems. An approach to the solution of this problem is proposed; this approach is based on the reduction of this problem to the optimal set partition problem via the Green functions. A justification of such an approach is given. The description of the algorithm and also the results of computation of model examples are presented.


Articles with similar content:

Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev
The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov
On Solving the Problem of a Differential Game for Distributed Dynamic Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Sergey V. Sokolov
An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations
Journal of Automation and Information Sciences, Vol.43, 2011, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy
Valuation of Startups Investment Attractiveness Based on Neuro-Fuzzy Technologies
Journal of Automation and Information Sciences, Vol.48, 2016, issue 9
Elena M. Kiseleva, Olga M. Prytomanova , Sergey V. Zhuravel